# SDR DL76G080622

- Difficulty date: April 21, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 32,386 hours, 11,936 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Condition: Overheated
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

IN FLIGHT HEATED ELECTRICAL WIRE SMELL FROM WX RADAR LOST DISPLAY BOTH C/B`S PULLED.  FOUND WX RADAR SCREEN OVERHEATED.  COOLING TUBE FOR WX RADAR SCREEN RACK BROKEN NEEDS NEW COOLING TUBE AND WX RADAR SCREEN.  REPLACED COOLING TUBE.  REPLACED WX RADAR DISPLAY PER M/M.
